Journal of Differential Geometry

Analytic differential equations and spherical real hypersurfaces

Ilya Kossovskiy and Rasul Shafikov

Full-text: Open access

Abstract

We establish an injective correspondence $M \to \mathcal{E}(M)$ between real-analytic nonminimal hypersurfaces $M \subset \mathbb{C}^2$, spherical at a generic point, and a class of second order complex ODEs with a meromorphic singularity. We apply this result to the proof of the bound $\dim \mathfrak{hol}(M,p) \leq 5$ for the infinitesimal automorphism algebra of an arbitrary germ $(M,p) \not \sim (S^3, p')$ of a real-analytic Levi nonflat hypersurface $M \subset \mathbb{C}^2$ (the Dimension Conjecture). This bound gives the proof of the dimension gap $\dim \mathfrak{hol}(M,p) = \{8, 5, 4, 3, 2, 1, 0 \}$ for the dimension of the automorphism algebra of a real-analytic Levi nonflat hypersurface. As another application we obtain a new regularity condition for CR-mappings of nonminimal hypersurfaces, that we call Fuchsian type, and prove its optimality for the extension of CR-mappings to nonminimal points.

We also obtain an existence theorem for solutions of a class of singular complex ODEs.

Article information

Source
J. Differential Geom., Volume 102, Number 1 (2016), 67-126.

Dates
First available in Project Euclid: 5 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1452002878

Digital Object Identifier
doi:10.4310/jdg/1452002878

Mathematical Reviews number (MathSciNet)
MR3447087

Zentralblatt MATH identifier
1342.53079

Citation

Kossovskiy, Ilya; Shafikov, Rasul. Analytic differential equations and spherical real hypersurfaces. J. Differential Geom. 102 (2016), no. 1, 67--126. doi:10.4310/jdg/1452002878. https://projecteuclid.org/euclid.jdg/1452002878


Export citation